# SDR DALA2024013001401

- Difficulty date: January 29, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N342DN
- Make and model: Airbus A321-211
- Aircraft serial: 8159
- Aircraft time: 18,388 hours, 8,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frms 69-70 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3042, CRACK SHEAR PLATE STR 23 L LOC BTW FR69 TO FR70 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SHEAR PLATE LOC. AT LEVEL STR 23L BTW FR69 TO FR70 AT AFT GALLEY AREA AS PER A321 SRM 51-42-11, SRM 51-72-11 AND DWG D53474180 ISSUE: G, RELEASE DATE: 30/SEP/05. MEASURE OF CRACK: L=0.627 INCH. TOOL USED DIGITAL CALIPER P/N:500-197-30, S/N: A23325716, DUE DATE:07/JAN/25 RII INSPECTION COMPLETE. (LP 0177475)
